Alert archive / Mississippi / Flash Flood Warnings in 2011

Flash Flood Warning 93, NWS Jackson, MS

June 16, 2011Clay County, Oktibbeha County, Webster County, Mississippi

NWS Jackson, MS issued this flash flood warning at Jun 16, 2011, 3:20 PM CDT for Clay County, Oktibbeha County, Webster County, Mississippi. It was in force for 115 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 16, 2011, 3:20 PM CDT (20:20 UTC)
Expired
Jun 16, 2011, 5:15 PM CDT
In force
115 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
None

Counties Clay County, MS, Oktibbeha County, MS, Webster County, MS

The radar

The Columbus AFB radar (KGWX), 58 km from the middle of the area, began a volume at 20:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 8.3 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2011-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 808 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2011-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 122 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
808 J/kg
Mixed-layer CIN
-190 J/kg
Mixed-layer LCL
1856 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
122 m²/s²
0-3 km storm-relative helicity
110 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

510 
WGUS54 KJAN 162020
FFWJAN
MSC025-105-155-162215-
/O.NEW.KJAN.FF.W.0093.110616T2020Z-110616T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
320 PM CDT THU JUN 16 2011

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EXTREME NORTHEASTERN WEBSTER COUNTY IN NORTH CENTRAL MISSISSIPPI...
  WESTERN CLAY COUNTY IN NORTHEAST MISSISSIPPI...
  THIS INCLUDES THE CITY OF MONTPELIER...
  EXTREME NORTH CENTRAL OKTIBBEHA COUNTY IN NORTHEAST MISSISSIPPI...

* UNTIL 515 PM CDT

* AT 320 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED
  THUNDERSTORMS PRODUCING VERY HEAVY RAIN NEAR MONTPELIER. THE STORMS
  WERE NEARLY STATIONARY. ESTIMATED RADAR RAINFALL AMOUNTS...ON THE
  ORDER OF TWO TO FOUR INCHES...HAVE OCCURRED IN THE PAST TWO HOURS.

* THE STORM PRODUCING THUNDERSTORMS PRODUCING VERY HEAVY RAIN WILL
  OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED
  COUNTIES.

VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT
TWO HOURS WITH AN ADDITIONAL ONE TO THREE INCHES POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3379 8879 3360 8882 3356 8890 3357 8901
      3364 8901 3364 8902 3375 8903 3376 8899
      3376 8894 3381 8893 3382 8892 3382 8881

$$

DL
2 follow-up statements
699 
WGUS74 KJAN 162023
FFSJAN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
323 PM CDT THU JUN 16 2011

MSC105-155-162033-
/O.CAN.KJAN.FF.W.0093.000000T0000Z-110616T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WEBSTER MS-OKTIBBEHA MS-
323 PM CDT THU JUN 16 2011

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR EXTREME NORTH
CENTRAL OKTIBBEHA AND EXTREME NORTHEASTERN WEBSTER COUNTIES...

LAT...LON 3379 8879 3360 8882 3357 8890 3357 8899
      3364 8901 3365 8902 3375 8903 3376 8899
      3376 8894 3381 8893 3382 8892 3382 8881

$$

MSC025-162215-
/O.CON.KJAN.FF.W.0093.000000T0000Z-110616T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLAY MS-
323 PM CDT THU JUN 16 2011

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR
WESTERN CLAY COUNTY...

AT 323 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
DETECT THUNDERSTORMS PRODUCING VERY HEAVY RAIN NEAR MONTPELIER. THE
STORMS WERE NEARLY STATIONARY. ESTIMATED RADAR RAINFALL AMOUNTS...ON
THE ORDER OF TWO TO FOUR INCHES...HAVE OCCURRED IN THE PAST TWO
HOURS.

VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT
TWO HOURS. WITH AN ADDITIONAL ONE TO THREE INCHES POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3379 8879 3360 8882 3357 8890 3357 8899
      3364 8901 3365 8902 3375 8903 3376 8899
      3376 8894 3381 8893 3382 8892 3382 8881

$$

DL
973 
WGUS74 KJAN 162215
FFSJAN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
515 PM CDT THU JUN 16 2011

MSC025-162225-
/O.EXP.KJAN.FF.W.0093.000000T0000Z-110616T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLAY MS-
515 PM CDT THU JUN 16 2011

...THE FLASH FLOOD WARNING HAS EXPIRED FOR WESTERN CLAY COUNTY...

HEAVY RAINFALL HAS ENDED ACROSS WESTERN CLAY COUNTY...THUS THE FLASH 
FLOOD WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 3379 8879 3360 8882 3357 8890 3357 8899
      3364 8901 3365 8902 3375 8903 3376 8899
      3376 8894 3381 8893 3382 8892 3382 8881

$$

DL

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Jun 16, 11:43 AM CDT, 3 hours 37 minutes earlier.

Area forecast discussion, Jun 16, 11:43 AM CDT, 3 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
1143 AM CDT THU JUN 16 2011

.UPDATE...THE BOUNDARY WAS DRAPED ACROSS THE CENTER OF THE CWA.
SOUTHERLY WINDS WERE BRINGING PLENTY OF MOISTURE INTO THE
AREA...ESPECIALLY THE WEST WHERE DEWPOINTS WERE NEARLY 75. PW VALUES
FROM THIS MORNING WERE AROUND 1.75 INCHES. MID LEVEL LAPSE RATES
WERE ALSO GOOD AGAIN TODAY. MODELS SUGGESTED THUNDERSTORM ACTIVITY
WOULD START EARLY TODAY...BUT THINGS HAVE BEEN SLOW AGAIN TODAY.
LOOKS LIKE ACTIVITY IS STARTING IN THE EAST/SOUTHEAST...SO MAY SEE
SOME BACKBUILDING INTO THE AREA OVER THE NEXT FEW HOURS. POPS ACROSS
THE CWA WERE AROUND 20 PERCENT...WHICH IS GOOD FOR NOW. LOOKING FOR
ISOLATED ACTIVITY AT BEST. WITH GOOD LAPSE RATES AND THE POTENTIAL
FOR WET MICROBURST TODAY...WILL MAINTAIN STRONG TO SEVERE
WORDING...MAY HAVE TO EXPAND THE AREA.

KEEPING A CLOSE WATCH ON THE MCS MOVING THROUGH ARKANSAS ALSO. STILL
CONCERNED ABOUT OUTFLOW MOVING SOUTHEAST INTO THE DELTA REGION THIS
AFTERNOON. WHILE THERE HAVE BEEN A FEW WEAK BOUNDARIES
SPAWNED...NONE LOOK STRONG ENOUGH AT THIS TIME TO REACH THE CWA.

THE TEMPS WERE GOOD...MADE SOME SMALL TWEAKS TO THE HOURLY VALUES.
THE ZONES/STATE ARE ALREADY OUT.

&&

.AVIATION...ISOLATED TSTMS WILL DEVELOP ACROSS THE AREA DURING THE
AFTERNOON. ALTHOUGH STORMS WILL BE POSSIBLE AT ANY LOCATION THE BEST
CHANCE FOR STORMS WILL OCCUR N OF A LINE FROM GLH-JAN-HBG. SOME
STORMS WILL HAVE THE POTENTIAL FOR DAMAGING WIND GUSTS. HAIL WILL
ALSO BE POSSIBLE. TSTMS WILL DIMINISH THIS EVENING AND END BY 10 PM.
VFR CONDITIONS ARE EXPECTED DURING THE OVERNIGHT HOURS. &&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       96  72  95  74 /  16  15   5   5
MERIDIAN      97  68  97  72 /  16  23   5   5
VICKSBURG     95  71  95  71 /  16  13   6   5
HATTIESBURG   96  74  96  73 /  16  17   5   5
NATCHEZ       95  74  93  74 /  16  11   5   5
GREENVILLE    97  74  95  75 /  16  15  10   5
GREENWOOD     97  72  96  74 /  16  20  10   5

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

07/03
Hazardous weather outlook, Jun 16, 2:30 PM CDT, 50 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
230 PM CDT THU JUN 16 2011

ARZ074-075-MSZ018-019-025>046-048>052-054>058-063>066-072>074-
171930-
ASHLEY-CHICOT-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-
MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON-
HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-
MADISON MS-LEAKE-NESHOBA-KEMPER-HINDS-RANKIN-SCOTT-NEWTON-
LAUDERDALE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-LAWRENCE-
JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
230 PM CDT THU JUN 16 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT AND FRIDAY

ISOLATED STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE DURING THE
AFTERNOON AND EARLY EVENING. THESE STORMS WILL HAVE THE POTENTIAL
FOR WIND GUSTS TO 60 MPH AND QUARTER SIZE HAIL. THUNDERSTORMS WILL
DIMINISH IN COVERAGE AFTER SUNSET WITH ACTIVITY ENDING BY 10 PM.

.DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT WEDNESDAY.

LAZ007>009-015-016-023>026-MSZ047-053-059>062-171930-
MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-MADISON LA-
FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-WARREN-CLAIBORNE-JEFFERSON-
ADAMS-FRANKLIN MS-LINCOLN-
230 PM CDT THU JUN 16 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT AND FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT WEDNESDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

03

In the hours before

Special weather statement, Jun 16, 12:36 PM CDT, 2 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1236 PM CDT THU JUN 16 2011

MSZ039-046-161805-
KEMPER MS-NOXUBEE MS-
1236 PM CDT THU JUN 16 2011

...STRONG THUNDERSTORMS DEVELOPING OVER NOXUBEE AND KEMPER
COUNTIES...

A CLUSTER OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME
SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED JUST EAST OF SHUQUALAK
AT 1236 PM CDT...MOVING EAST AT 10 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THESE STORMS.

PEOPLE IN SOUTHEASTERN NOXUBEE AND NORTHEASTERN KEMPER COUNTIES
SHOULD MONITOR THESE STORMS CLOSELY.

LAT...LON 3260 8839 3273 8859 3292 8867 3308 8858
      3307 8833
TIME...MOT...LOC 1736Z 283DEG 7KT 3295 8853

DL
Special weather statement, Jun 16, 1:03 PM CDT, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
103 PM CDT THU JUN 16 2011

MSZ039-046-161830-
KEMPER MS-NOXUBEE MS-
103 PM CDT THU JUN 16 2011

...STRONG THUNDERSTORMS CONTINUING ALONG THE KEMPER-NOXUBEE COUNTY
BORDER...

STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WERE LOCATED NEAR SHUQUALAK AT 103 PM CDT...
MOVING EAST AT 10 MPH.

PEOPLE IN SOUTHEASTERN NOXUBEE AND NORTHEASTERN KEMPER COUNTIES
SHOULD MONITOR THESE STORMS CLOSELY.

LAT...LON 3289 8834 3281 8836 3286 8867 3304 8865
      3305 8833
TIME...MOT...LOC 1802Z 276DEG 9KT 3294 8855

DL
Special weather statement, Jun 16, 1:34 PM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
134 PM CDT THU JUN 16 2011

MSZ039-046-161900-
KEMPER MS-NOXUBEE MS-
134 PM CDT THU JUN 16 2011

...STRONG THUNDERSTORMS ACROSS KEMPER AND NOXUBEE COUNTIES...

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED NEAR MACON AT 134 PM CDT...MOVING
SOUTHEAST AT 10 MPH. ANOTHER STRONG THUNDERSTORM WAS LOCATED JUST
SOUTHEAST OF SHUQUALAK...ALSO MOVING SOUTHEAST AT 10 MPH.

PEOPLE IN CENTRAL AND EASTERN NOXUBEE AND NORTHEASTERN KEMPER
COUNTIES SHOULD MONITOR THESE STORMS CLOSELY.

LAT...LON 3277 8836 3286 8857 3302 8866 3318 8859
      3318 8831
TIME...MOT...LOC 1832Z 305DEG 12KT 3304 8851

DL
Special weather statement, Jun 16, 2:05 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
205 PM CDT THU JUN 16 2011

MSZ030-161935-
CLAY MS-
205 PM CDT THU JUN 16 2011

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED OVER MONTPELIER AT 205 PM CDT...MOVING
SOUTHEAST AT 15 MPH.

PEOPLE IN WESTERN CLAY COUNTY SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3372 8871 3358 8874 3359 8899 3368 8902
      3376 8898 3376 8893 3381 8893 3382 8892
      3381 8871
TIME...MOT...LOC 1905Z 295DEG 12KT 3372 8890

DL
Special weather statement, Jun 16, 2:40 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
240 PM CDT THU JUN 16 2011

MSZ039-046-162010-
KEMPER MS-NOXUBEE MS-
240 PM CDT THU JUN 16 2011

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 7 MILES WEST OF PAULETTE AT 239 PM
CDT...MOVING SOUTHEAST AT 15 MPH.

VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN NOXUBEE AND NORTHEASTERN KEMPER COUNTIES SHOULD MONITOR
THIS STORM CLOSELY.

LAT...LON 3289 8834 3270 8838 3295 8870 3329 8871
      3329 8830
TIME...MOT...LOC 1939Z 310DEG 14KT 3297 8854

DL
Special weather statement, Jun 16, 2:57 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
257 PM CDT THU JUN 16 2011

MSZ031-162025-
LOWNDES MS-
257 PM CDT THU JUN 16 2011

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED OVER LOWNDES COUNTY AT 257 PM CDT...
MOVING SOUTHEAST AT 5 MPH.

PEOPLE IN SOUTHERN LOWNDES COUNTY SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3329 8834 3329 8835 3329 8852 3329 8855
      3340 8856 3348 8850 3345 8831 3338 8830
TIME...MOT...LOC 1957Z 304DEG 6KT 3335 8847

DL

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 10:04 PM CDTSpecial Weather StatementJANGrenada31 min
Jun 16, 12:22 AM CDTSpecial Weather StatementJANLowndes58 min
Jun 16, 12:36 AM CDTSevere Thunderstorm WarningJANLowndes54 min
Jun 16, 12:36 PM CDTSpecial Weather StatementJANKemper29 min
Jun 16, 1:03 PM CDTSpecial Weather StatementJANNoxubee27 min
Jun 16, 1:34 PM CDTSpecial Weather StatementJANNoxubee26 min
Jun 16, 1:45 PM CDTSevere Thunderstorm WarningJANNoxubee45 min
Jun 16, 2:05 PM CDTSpecial Weather StatementJANClay30 min
Jun 16, 2:13 PM CDTSevere Thunderstorm WarningJANClay47 min
Jun 16, 2:40 PM CDTSpecial Weather StatementJANNoxubee30 min
Jun 16, 2:53 PM CDTSevere Thunderstorm WarningJANKemper, Noxubee52 min
Jun 16, 2:57 PM CDTSpecial Weather StatementJANLowndes28 min
Jun 16, 2:59 PM CDTSevere Thunderstorm WarningJANClay, Webster46 min
Jun 16, 3:13 PM CDTFlash Flood WarningJANKemper, Noxubee2 hr
Jun 16, 3:47 PM CDTSpecial Weather StatementJANWebster28 min
Jun 16, 3:49 PM CDTSpecial Weather StatementJANNoxubee31 min
Jun 16, 3:53 PM CDTSpecial Weather StatementJANChoctaw32 min
Jun 16, 4:06 PM CDTSpecial Weather StatementJANLauderdale29 min
Jun 16, 4:07 PM CDTSevere Thunderstorm WarningJANChoctaw, Oktibbeha38 min
Jun 16, 4:18 PM CDTSpecial Weather StatementJANWinston27 min
Jun 16, 4:25 PM CDTSevere Thunderstorm WarningJANLauderdale50 min
Jun 16, 4:34 PM CDTSevere Thunderstorm WarningJANChoctaw, Webster41 min
Jun 16, 4:50 PM CDTSevere Thunderstorm WarningJANWinston40 min
Jun 16, 4:54 PM CDTSevere Thunderstorm WarningJANAttala, Choctaw, Winston51 min
Jun 16, 5:03 PM CDTFlash Flood WarningJANChoctaw, Oktibbeha, Webster117 min
Jun 16, 5:10 PM CDTSevere Thunderstorm WarningJANChoctaw, Oktibbeha, Winston30 min
Jun 16, 5:16 PM CDTSpecial Weather StatementJANNeshoba29 min
Jun 16, 5:24 PM CDTSevere Thunderstorm WarningJANAttala, Leake, Neshoba, Winston51 min
Jun 16, 5:42 PM CDTSpecial Weather StatementJANClarke28 min
Jun 16, 5:49 PM CDTSevere Thunderstorm WarningJANLeake, Neshoba41 min
Jun 16, 6:11 PM CDTSpecial Weather StatementJANClarke29 min
Jun 16, 6:30 PM CDTSpecial Weather StatementJANJasper30 min
Jun 16, 6:31 PM CDTSpecial Weather StatementJANNeshoba, Winston29 min
Jun 16, 6:39 PM CDTSevere Thunderstorm WarningJANJasper37 min
Jun 16, 6:52 PM CDTSpecial Weather StatementJANMadison33 min
Jun 16, 6:57 PM CDTSevere Thunderstorm WarningJANMadison, Rankin, Scott48 min

Nearby

Flash Flood Warnings in Mississippi, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.